# SDR AALA202106079021

- Difficulty date: June 6, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 28,685 hours, 11,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 23c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT DAMAGED AND NOT SECURED AT 23C LOCATION.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23C PER AMM 33-51-11, AND CMM 25-23-67 PG 7012.
